4 results for geometrically convex.

Parameters for your search query:
Keyword    geometrically convex

Open AccessArticle
Export: RIS | BibTeX | EndNote
Schur-geometric and Schur-harmonic Convexity of an Integral Mean for Convex Functions
Turkish Journal of Analysis and Number Theory. 2015, 3(3), 87-89. DOI: 10.12691/tjant-3-3-4
Pub. Date: September 28, 2015Views: 11536Downloads: 9061Citations: 2
Open AccessArticle
Export: RIS | BibTeX | EndNote
On Some Inequalities for Functions Whose Second Derivatives Absolute Values Are S-Geometrically Convex
Turkish Journal of Analysis and Number Theory. 2014, 2(4), 113-118. DOI: 10.12691/tjant-2-4-2
Pub. Date: July 27, 2014Views: 11627Downloads: 6808Citations: 2
Open AccessArticle
Export: RIS | BibTeX | EndNote
Hermite-Hadamard and Simpson Type Inequalities for Differentiable Quasi-Geometrically Convex Functions
Turkish Journal of Analysis and Number Theory. 2014, 2(2), 42-46. DOI: 10.12691/tjant-2-2-3
Pub. Date: April 20, 2014Views: 11779Downloads: 6730Citations: 7
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Generalized Hermite-Hadamard Type Inequalities for Quasi-Geometrically Convex Functions
American Journal of Mathematical Analysis. 2013, 1(3), 48-52. DOI: 10.12691/ajma-1-3-5
Pub. Date: December 17, 2013Views: 10912Downloads: 5918
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals


Article Types